Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 50 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
Arithmetic of the modular functions j(1,2) and j(1,3)

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.1, pp.47 - 59, 2007-02

22
Class fields from the fundamental Thompson series of level N = o(g)

Choi, SY; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.42, no.2, pp.203 - 222, 2005-03

23
On the elliptic curves modulo p

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, JOURNAL OF NUMBER THEORY, v.128, no.4, pp.945 - 953, 2008-04

24
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

25
On the infinite products derived from theta series II

Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.1379 - 1391, 2008-09

26
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

27
p-adic interpolating function associated with Euler numbers

Kim, T; Kim, D; Koo, JaKyungresearcher, JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v.14, no.2, pp.250 - 257, 2007-04

28
ON SOME RING CLASS FIELDS BY SHIMURAS CANONICAL MODELS

Choi, Soyoung; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.45, no.4, pp.709 - 715, 2008-11

29
Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.6, pp.977 - 998, 2003-11

30
Super-replicable functions N(j(1,N)) and periodically vanishing property

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.343 - 371, 2007-03

rss_1.0 rss_2.0 atom_1.0